# SDR MASA200700831

- Difficulty date: November 30, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,316 hours, 13,848 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 766359A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7294 SPI-IAD - FLAPS FAILED AT 35 DEGREES ON TAXI IN.  REMOVED AND REPLACED THE FLAP PDU, OPS NORMAL.
